On blocks of strongly p-solvable groups

Kessar, R. & Linckelmann, M. (2006). On blocks of strongly p-solvable groups. Archiv der Mathematik, 87(6), pp. 481-487.

[img]
Preview
PDF
Download (119kB) | Preview

Abstract

We prove that a block of a finite strongly p-solvable group G with defect group P is Morita equivalent to its corresponding block of NG(Z(J(P))) via a bimodule with endo-permutation source.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/1902

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics